# SDR COMA0860199

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 15,882 hours, 14,069 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1586B
- Condition: Failed
- Location: T/E Flap
- Part time: 15,870 hours, 14,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5440 - ON CLIMBOUT FROM JFK RECEIVED FLAPS FAIL CAUTION MESSAGE AT 8 DEGREES.  EMERGENCY DECLARED, AIRCRAFT RETURNED BACK TO JFK AND LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
